MathSciNet Relay Station
MathSciNet bibliographic data
MR1238894 47H15 (34B15 35J40 47N20)
Ha, Chung Wei On the solvability of an operator equation without the Landesman-Lazer condition. J. Math. Anal. Appl. 178 (1993), no. 2, 547–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement